# SDR AALA2019061879015

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 16,785 hours, 4,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR CYLINDER NEEDED TO BE SERVICED. MAINTENANCE SERVICED R4 DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-22-00-614-002.
